# SDR SCNA20241230403

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 29,824 hours, 9,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 799108: 12C AND 12D EXIT PATH LIGHT STRIPS PEELING UP.  RESOLUTION: RESECURED ROW 12C + D FLOOR PATH LIGHTING REF AMM 33-51-15. OKAY FOR SERVICE.
